Fuzzy shortest path problem based on biological method

Wang, Qing, Zhang, Zili, Zhang, Yajuan and Deng, Yong 2012, Fuzzy shortest path problem based on biological method, Journal of information and computational science, vol. 9, no. 5, pp. 1365-1371.

Attached Files
Name Description MIMEType Size Downloads

Title Fuzzy shortest path problem based on biological method
Author(s) Wang, Qing
Zhang, Zili
Zhang, Yajuan
Deng, Yong
Journal name Journal of information and computational science
Volume number 9
Issue number 5
Start page 1365
End page 1371
Total pages 7
Publisher Binary Information Press
Place of publication Bethel, United States
Publication date 2012-05
ISSN 1548-7741
Keyword(s) Fuzzy set theory
Fuzzy shortest path problem
Physarum model
Weighted networks
Language eng
Field of Research 099999 Engineering not elsewhere classified
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2012, Binary Information Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30047018

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 76 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Mon, 13 Aug 2012, 13:00:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.